Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have elevated liver enzymes

Hi! I am 41 years old woman,I have elevated liver enzymes, and i didnt feel anything wrong with me, as in asymptomatic, i have also hepatitis vaccine and have developed antibodies. I am not drinking alcohol nor smoking,what are the causes why i have elavated live enzymes? do carrots can lower my liver enzymes?
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  3361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi. Good to know you are vaccinated. Please get an ultrasound abdomen done and also consult a surgeon for palpation of your abdomen. Women around 40 yrs tend to develop gall stones. This might be asymptomatic initially.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Radiologist Dr. Ranjeet Jagdale's  Response
Hi Goodmorning,
Eleveated liver enzymes can be found in some people as the only abnormality, and if u are asymptomatic and rest all the tests are normal, need not worry and can just do a routine follow up to monitor the level of enzymes.
take care
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor